# SDR 2008UALA02682

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 69451433
- Condition: Missing
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE MISSING PRESS GAUGE WINDOW.  NEW WINDOW INSTALLED PER GNMM 6-0-2-50.AC OK FOR SERVICE.
